Volume 33, Issue 1
The Value Distribution and Normality Criteria of a Class of Meromorphic Functions

Qi Yang

Commun. Math. Res., 33 (2017), pp. 53-63.

Published online: 2019-12

Preview Full PDF 406 3143
Export citation
  • Abstract

In this article, we use Zalcman Lemma to investigate the normal family of meromorphic functions concerning shared values, which improves some earlier related results. 

  • Keywords

meromorphic function, shared value, normal criterion

  • AMS Subject Headings

30D35, 30D45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yangqi.8138@126.com (Qi Yang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-53, author = {Yang , Qi}, title = {The Value Distribution and Normality Criteria of a Class of Meromorphic Functions}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {53--63}, abstract = {

In this article, we use Zalcman Lemma to investigate the normal family of meromorphic functions concerning shared values, which improves some earlier related results. 

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.06}, url = {http://global-sci.org/intro/article_detail/cmr/13445.html} }
TY - JOUR T1 - The Value Distribution and Normality Criteria of a Class of Meromorphic Functions AU - Yang , Qi JO - Communications in Mathematical Research VL - 1 SP - 53 EP - 63 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.06 UR - https://global-sci.org/intro/article_detail/cmr/13445.html KW - meromorphic function, shared value, normal criterion AB -

In this article, we use Zalcman Lemma to investigate the normal family of meromorphic functions concerning shared values, which improves some earlier related results. 

Qi Yang. (2019). The Value Distribution and Normality Criteria of a Class of Meromorphic Functions. Communications in Mathematical Research . 33 (1). 53-63. doi:10.13447/j.1674-5647.2017.01.06
Copy to clipboard
The citation has been copied to your clipboard